Alert archive / Colorado / Wind Chill Advisories in 2011
Wind Chill Advisory 5, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this wind chill advisory at Feb 2, 2011, 2:47 PM MST for 8 counties in Colorado. It took effect at Feb 2, 2011, 8:00 PM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2011, 2:47 PM MST (21:47 UTC)
- In effect from
- Feb 2, 2011, 8:00 PM MST
- Expired
- Feb 3, 2011, 8:00 AM MST
- In force
- 12 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Elbert County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 109 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
532 WWUS45 KBOU 022147 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 247 PM MST WED FEB 2 2011 COZ042-044-046>051-030600- /O.NEW.KBOU.WC.Y.0005.110203T0300Z-110203T1500Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...KUTCH... PUNKIN CENTER...CROOK...MERINO...STERLING...PEETZ...AKRON... COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 247 PM MST WED FEB 2 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST THURSDAY. * WIND/WIND CHILL VALUES...TEMPERATURES OF 15 BELOW ZERO TO 5 BELOW ZERO WILL COMBINE WITH WINDS OF 10 TO 15 MPH TO PRODUCE WIND CHILL VALUES FROM 15 BELOW TO 25 BELOW ZERO. * IMPACTS...WIND CHILLS THIS COLD CAN PRODUCE FROSTBITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SWE
3 follow-up statements
134 WWUS45 KBOU 030425 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 925 PM MST WED FEB 2 2011 COZ042-044-046>051-031430- /O.CON.KBOU.WC.Y.0005.000000T0000Z-110203T1500Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...KUTCH... PUNKIN CENTER...CROOK...MERINO...STERLING...PEETZ...AKRON... COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 925 PM MST WED FEB 2 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. * WIND/WIND CHILL VALUES...TEMPERATURES DROPPING TO 5 BELOW ZERO TO 15 BELOW ZERO OVERNIGHT WILL COMBINE WITH WINDS UP TO 10 TO 15 MPH TO PRODUCE WIND CHILL VALUES RANGING FROM 15 BELOW TO 25 BELOW ZERO. * IMPACTS...WIND CHILLS THIS COLD CAN PRODUCE FROSTBITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD TEMPERATURES AND EVEN LIGHT WIND SPEEDS WILL COMBINE TO GENERATE LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PEOPLE VENTURING OUTDOORS SHOULD BE PROPERLY DRESSED IN WARM CLOTHES...INCLUDING HATS AND GLOVES...TO REDUCE THE AMOUNT OF BARE SKIN EXPOSED TO THE COLD. && $$
396 WWUS45 KBOU 031006 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 306 AM MST THU FEB 3 2011 COZ042-044-046>051-031500- /O.CON.KBOU.WC.Y.0005.000000T0000Z-110203T1500Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...KUTCH... PUNKIN CENTER...CROOK...MERINO...STERLING...PEETZ...AKRON... COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 306 AM MST THU FEB 3 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. * WIND/WIND CHILL VALUES...TEMPERATURES DROPPING TO 5 BELOW ZERO TO 15 BELOW ZERO EARLY THIS MORNING WILL COMBINE WITH WINDS UP TO 15 MPH TO PRODUCE WIND CHILL VALUES RANGING FROM 15 BELOW TO 25 BELOW ZERO. * IMPACTS...WIND CHILLS THIS COLD CAN PRODUCE FROSTBITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD TEMPERATURES AND EVEN LIGHT WIND SPEEDS WILL COMBINE TO GENERATE LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PEOPLE VENTURING OUTDOORS SHOULD BE PROPERLY DRESSED IN WARM CLOTHES...INCLUDING HATS AND GLOVES...TO REDUCE THE AMOUNT OF BARE SKIN EXPOSED TO THE COLD. && $$
241 WWUS45 KBOU 031510 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 810 AM MST THU FEB 3 2011 COZ042-044-046>051-031615- /O.EXP.KBOU.WC.Y.0005.000000T0000Z-110203T1500Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...KUTCH... PUNKIN CENTER...CROOK...MERINO...STERLING...PEETZ...AKRON... COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 810 AM MST THU FEB 3 2011 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. THERE MAY STILL BE SOME WIND CHILL VALUES IN THE 5 BELOW TO 15 BELOW ZERO RANGE ACROSS THE FAR NORTHEAST PLAINS THROUGH MID MORNING. TEMPERATURES WILL WARM IN THE LOWER 30S BY MID AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 10:46 AM MST, 4 hours 1 minute earlier.
Area forecast discussion, Feb 2, 10:46 AM MST, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 1046 AM MST WED FEB 2 2011 .UPDATE... && .AVIATION...VFR CONDITIONS EXPECTED THROUGH TONIGHT WITH DRY AND STABLE AIRMASS IN PLACE. SFC WNDS RETURNING TO DRAINAGE TONIGHT FROM THE S-SW. INCREASING MIDDLE AND HIGH LEVEL MOISTURE THURSDAY MORNING WITH APPROACH OF A WEAK DISTURBANCE MOVING SOUTH FROM CANADA. MOISTURE LOWERS THURSDAY AFTERNOON AND THERE IS A CHANCE OF SNOW SHOWERS AFTER 21Z. MODELS MAY BE OVERDOING THE LOW LEVEL MOISTURE...ESPECIALLY THE NAM...SO WILL ONLY GO PROB CHANCES FOR NOW. AT THE LEAST...KDEN MAY EXPERIENCE ILS APPROACHES THURSDAY AFTERNOON WITH LOWERING CEILINGS. && .PREV DISCUSSION... /ISSUED 400 AM MST WED FEB 2 2011/ SHORT TERM...A COLD NIGHT HAS PLAYED OUT PRETTY MUCH AS EXPECTED. CLOUDS HAVE BEEN SLOW TO DISSIPATE OVER THE SOUTHERN HALF OF THE AREA...THOUGH THERE IS SOME EROSION ALONG INTERSTATE 70 AT THIS TIME. SEEMS STRANGE TO SAY THAT IT COULD HAVE BEEN COLDER...WE WILL STILL LIKELY SET THE RECORD FOR THE DATE IN DENVER. MONTHLY RECORDS LOOK SAFE AT MOST LOCATIONS THOUGH SOME OF THE HIGHER NORTH CENTRAL MOUNTAIN AREAS WILL BE CLOSE. COLDEST I HAVE SEEN SO FAR IS -43 AT LONG DRAW RESERVOIR IN LARIMER COUNTY FOLLOWED BY -41 AT WALDEN AND -39 AT WARD IN BOULDER COUNTY...BUT THESE WILL LIKELY STILL DROP A LITTLE. FOR TODAY CLOUDS WILL CONTINUE TO SLOWLY ERODE FROM THE NORTH. NOT THE USUAL COLD MORNING SITUATION WHERE THERE IS A STRONG INVERSION...SO TEMPS WILL NOT RISE VERY QUICKLY. HAD HOPED TO SAY AROUND ZERO AT NOON BUT THAT IS PROBABLY OPTOMISTIC. WINDS ARE GETTING PRETTY LIGHT...WEAK ANTICYLONE AROUND DENVER AND SLIGHT DRAINAGE NEAR THE FOOTHILLS...BUT EVEN THE 5-10 MPH WINDS WE HAVE WILL PUT WIND CHILLS IN THE -20 TO -30 RANGE. FOR SIMPLICITYS SAKE AND TO SEND THE RIGHT MESSAGE I WILL KEEP THE HIGHLIGHTS AS IS. FOR TONIGHT THERE IS SERIOUS WARMING ALOFT...AND ENOUGH OF A SOUTHWESTERLY GRADIENT DEVELOPS THAT WE SHOULD HAVE TYPICAL DRAINAGE WINDS. MOS GUIDANCE IS SHOWING 10-15 KNOT WINDS OVERNIGHT WHICH SEEMS A BIT MUCH GIVEN THE DEVELOPING INVERSION...AT LEAST FOR LOW LYING AREAS. EVERYTHING ALSO POINTS TO EVENING LOWS ON THE PLAINS...THOUGH COULD BE A BIG DIFFERENCE EVOLVING BETWEEN THE LOW SPOTS AND AREAS WITH DRAINAGE WINDS. I DID DROP LOWS A LITTLE IN MOST PLACES FIGURING TEMPS SHOULD DROP QUICKLY IN THE EVENING...THEN PLAYED FOR STEADY OR RISING TEMPS OVERNIGHT. IN THE MOUNTAINS THERE IS NOT SO MUCH REASON FOR IT TO BE ANY WARMER. MANY LOCATIONS THAT HAD CLOUDS LAST NIGHT WILL BE CLEAR TONIGHT SO IT COULD BE COLDER. NOT SURE ABOUT THE MOS NUMBERS WHICH ARE GENERALLY THE SAME OR COLDER THAN LAST NIGHT...LOTS OF -30S AGAIN AND -40S IN THE COLDEST SPOTS. IT DOES LOOK LIKE OUR FORECAST WAS TOO WARM...BUT I COMPROMISED WITH MAINLY TEENS AND 20S BELOW. LONG TERM...NO SIGNIFICANT CHANGES TO THE OVERALL FORECAST. THURSDAY/THURSDAY NIGHT...AN UPPER LEVEL RIDGE WILL BE BUILDING INTO THE NRN ROCKIES...WITH A STRONG NORTHEASTERLY FLOW OVER NRN CO. ALTHO THE MDLS DO INDICATE NEUTRAL TO WEAK MID LEVEL SUBSIDENCE...THEY ALSO STILL SHOW A WEAK SYSTEM SLIDING NE TO SW ACROSS CO LATE THURSDAY AFTN/EVNG. IN ADDITION...SPATIAL CROSS-SECTIONS SHOW FAIRLY DEEP MSTR IN PLACE BY 00Z FRIDAY FM THE SFC TO AROUND 525 MB BUT AGAIN NO EVIDENCE OF ANY QG ASCENT. AS A RESULT WL CONTINUE WITH SLGT CHC POPS OVER MUCH OF THE CWFA FOR THIS TIME FRAME. WITH THE UPPER LEVEL WINDS BACKWARDS...DOWNSLOPE WINDS WILL PULL A REVERSE AND FAVOR THE WRN SLOPES VS THE EASTERN SLOPES ON THURSDAY. FRIDAY/FRIDAY NIGHT STRONG NELY FLOW ALF WILL FINALLY TRANSITION BACK TO NWLY. INCRG MSTR AND THE PRESENCE OF THE UPPER LEVEL JET MAY BE SUFFICIENT TO PRODUCE AREAS OF LIGHT SNOW...MAINLY IN THE MTNS. WILL CONTINUE WITH SLGT CHC COVERAGE OVER THE NERN PLAINS...ALTHO SOME BANDED TYPE SNOWFALL POSSIBLE. IN SPITE OF WARMER TEMPERATURES ADVERTISED IN THE MDLS...THE OVERALL PATTERN REMAINS UNSETTLED GOING INTO THE WEEKEND. WARMING TEMPERATURES IN THE GUIDANCE MAY IN FACT BE OVERDONE CONSIDERING ALL OF THE NLY FLOW IN PLACE. A STRONG 120 KT JET WILL ALLOW FOR PACIFIC MSTR TO OVERRUN THE RIDGE AND CONTINUE TO STREAM INTO CO OVER THE WEEKEND. THE TREND FOR A CONTINUING CHC OF SNOW WILL PERSIST IN THE MTNS...WITH A SLIGHT CHC OF RAIN/SNOW OVER THE NERN PLAINS. HARD TO TELL WHEN THE PCPN WILL START/END WITH TIMING DISCREPANCIES BETWEEN SYSTEMS. THERE SHUD BE SOME BREAKS ESPECIALLY OVER THE NERN PLAINS. MAIN CONCERN IN THE LONG TERM WILL INVOLVE ANOTHER ARCTIC AMS WHICH COULD DROP INTO NERN CO LATE SUNDAY NIGHT INTO MONDAY. THE ECMWF SHOWS THE COLDEST 1000/500 MB THICKNESSES...SIMILAR TO THE ONE THIS WEEK. SOME MEMBERS OF THE GFS ENSEMBLE ARE VERY COLD AS WELL. WILL DROP THE TEMPERATURES A BIT MORE FOR MONDAY/TUESDAY (LOWER 20S...BUT IT CUD BE COLDER THAN THAT WITH HIGHS IN THE SINGLE DIGITS/TEENS). THERE MAY BE A BETTER CHC OF SOME LIGHT SNOW FOR THE ENTIRE CWFA AS WELL. GFS SNOW AMNTS OF 8-12 INCHES ARE LIKELY OVERDONE CONSIDERING HOW THE MDLS HANDLED THIS LAST SYSTEM. BEST CHC OF THOSE AMTS WILL BE IN THE HIGH COUNTRY. ACROSS THE NERN PLAINS...UPPER LEVEL JET AND SOME UPSLOPE ASSOCIATED WITH THE ARCTIC FRONT SHUD ADD UP TO SOME SNOW...MAYBE 1 TO 4 INCHES. TOO EARLY TO ADDRESS THOSE ISSUES IS IN THE FCST AT THIS POINT HOWEVER...CONSIDERING ALL THE UNCERTAINTY. AVIATION...VFR CONDITIONS AND LIGHT WINDS EXPECTED TODAY...WITH TYPICAL DRAINAGE WINDS TONIGHT. && .BOU WATCHES/WARNINGS/ADVISORIES... WIND CHILL WARNING UNTIL NOON MST TODAY FOR COZ038-042>051. && SHORT TERM...GIMMESTAD LONG TERM....COOPER AVIATION...ENTREKIN
Hazardous weather outlook, Feb 2, 10:56 AM MST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1056 AM MST WED FEB 02 2011 COZ030>051-031300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1056 AM MST WED FEB 02 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A VERY SLOW WARM UP IS EXPECTED FOR THE REST OF THE DAY ACROSS NORTHEAST COLORADO AS TEMPERATURES FINALLY CLIMB ABOVE ZERO THIS AFTERNOON. THERE WILL STILL BE SOME WINDS WITH SPEEDS UP TO 15 MPH ON THE EASTERN PLAINS...RESULTING IN WIND CHILL READINGS FROM ZERO TO AROUND 10 BELOW ZERO. ACROSS THE MOUNTAINS...TEMPERATURES WILL REMAIN BELOW ZERO...WITH DANGEROUS WIND CHILL READINGS FROM 15 BELOW TO 30 BELOW ZERO. TEMPERATURES TONIGHT WILL NOT BE QUITE AS COLD BUT STILL READINGS BELOW ZERO IN MANY LOCATIONS. THE WARMER TEMPERATURES CAN BE EXPECTED ALONG THE FOOTHILLS AND ADJACENT PLAINS AS WEST WINDS INCREASE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW DISTURBANCES IN NORTHERLY FLOW WILL BRING PERIODS OF LIGHT SNOW TO THE MOUNTAINS THROUGH SATURDAY. THIS WILL ALSO BRING A SLIGHT CHANCE OF SNOW TO THE PLAINS THURSDAY AFTERNOON AND EVENING...AGAIN ON FRIDAY AND AGAIN ON SATURDAY EVENING. STARTING SUNDAY...A STRONGER SYSTEM LOOKS TO BE SETTING UP TO BRING A BETTER CHANCE OF SNOW TO THE FORECAST AREA SUNDAY THROUGH MONDAY WITH CLEARING ON TUESDAY. TEMPERATURES WILL GRADUALLY MODERATE THROUGH SATURDAY BUT READINGS WILL REMAIN BELOW SEASONAL NORMALS. AN ARCTIC COLD FRONT ASSOCIATED WITH THE STRONGER SYSTEM SUNDAY COULD BRING ANOTHER ROUND OF VERY COLD TEMPERATURES FOR THE START OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. ENTREKIN/KRIEDERMAN
Nearby
Wind Chill Advisories in Colorado, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.